PDA

View Full Version : Adjusting to new amount of steroids.



hating_that_pred
02-04-2011, 11:40 PM
Today is my 8th day of taking 10mg Prednisolone after being cut back from 12.5mg. My body is still clearly trying to adjust because im having fatigue, swelling, achyness, moodswings......everything associated with Prednisolone in general. This happens every time I reduce, I should be back to normal in 4-5 days.

How many others have the similiar '12-14 days effect' after reducing the drug. Its no fun.

scubagramplit
02-05-2011, 07:01 AM
That wasn't cool, I just had this whole thing typed and I think the net reset and I lost it, then I almost lost it. I have gone from 40mg down to 4mg, currently on. Moodswings? I should have you talk to my wife, God bless that woman! And the achyness. my back feels like it has been used for a punching bag and my hips, they always ache now, always, and that little spot at the base of my scull feels like there is always like a golf ball sitting there causing headaches. I don't think I really knew what the prednisone was doing for me except making me wired and fat. now I ache all the time.

~LUVMYFLOWERS~
02-07-2011, 02:51 PM
Hi hatin-that- pred
I was cut back from 40mg to 20mg pred and i had severe withdrawal's for a little over 3 weeks,
horrible, sweat's, chills, acheing, & mood swing's !! And i also hate the predisone.
But my brain disease due to sjogrens or lupus is so badly progressing i have no choice
right now. I do how ever cut mine in half i have 20mg pill's i take one half in the morn
with food and the other half at dinner time, that seems to help me not get the full jolt of it
also not nearly as bak of mood swings, or sweating.
Hope this help's you some!! Gentle Hug's yo you!!!!! Diane,

jmail
02-08-2011, 07:35 PM
For me, the "not sleeping" is the worst part. When they increase me, I'm "wired" and I can't sleep. When I reduce, I'm exhausted, achey, and can't sleep...

hating_that_pred
02-08-2011, 10:04 PM
Thanks everyone. Ill just keep waiting out for the effects to lessen.

predcheeks
02-09-2011, 02:11 AM
i just went up on my prednisone and i'm wide awake at 4:10 but feel like junk. thinking of you and hopefully it will get better for you soon!

tgal
02-09-2011, 02:13 AM
I have all those same problems when on lower doses of pred but not from reducing... it simply lets my disease show more. Good luck to you!

scubagramplit
02-09-2011, 07:11 AM
This is exactly what I have found. I didn't realize the prednisone was doing that much for me. Now I am down to 4mg, my hips hurt like heck all the time, constant fog, and the fatigue is up and down all day and the fibromyalgia, my back feels like it was used for a punching bag. God bless, Jim.

I have all those same problems when on lower doses of pred but not from reducing... it simply lets my disease show more. Good luck to you!